# SDR SWIA200210919

- Difficulty date: June 9, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 7,187 hours, 10,097 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Condition: Defective
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER DEICE FAILED IN FLIGHT ON TIMERS 1 AND 2.  RETURNED TO SLC.  REMOVED AND REPLACED FULL SET OF DEICE LEADS ON RIGHT PROP IAW MM 30-60-00.  OPS CHECKS GOOD.
